On almost sure convergence for weighted sums of pairwise negatively quadrant dependent random variables

被引:6
|
作者
Jabbari, H. [1 ]
机构
[1] Ferdowsi Univ Mashhad, Dept Stat, Ordered & Spatial Data Ctr Excellence, Mashhad, Iran
关键词
Almost sure limit theorem; Glivenko-Cantelli lemma; Negatively quadrant dependent; Weighted sums; ASSOCIATION;
D O I
10.1007/s00362-012-0460-3
中图分类号
O21 [概率论与数理统计]; C8 [统计学];
学科分类号
020208 ; 070103 ; 0714 ;
摘要
Let {X (n) , n a parts per thousand yen 1} be a sequence of pairwise negatively quadrant dependent (NQD) random variables. In this study, we prove almost sure limit theorems for weighted sums of the random variables. From these results, we obtain a version of the Glivenko-Cantelli lemma for pairwise NQD random variables under some fragile conditions. Moreover, a simulation study is done to compare the convergence rates with those of Azarnoosh (Pak J Statist 19(1):15-23, 2003) and Li et al. (Bull Inst Math 1:281-305, 2006).
引用
收藏
页码:765 / 772
页数:8
相关论文
共 50 条